# SDR QXEA200301312

- Difficulty date: October 20, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,798 hours, 6,643 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE FORWARD HORSE SHOCK MOUNT FRAME HAS CHAFED AREA AT ONE O'CLOCK POSITION ON AFT EDGE OF FRAME. REPAIRED IAW HORIZON AIR EA 6-54-275.
